Posted by ChuckC (126.96.36.199) on June 05, 2001 at 16:48:55:
In Reply to: Stress posted by Jayne on June 05, 2001 at 16:20:00:
my last full blown cycle began in late October - the very first attack occurred after a particularly stressful situation, however, it also coincided with my coming off of another drug that happens to be an SSRI (Selective Seratonin Reuptake Inhibitor). My family doc immediately dismissed it as coincidence, but, he also knows nothing about clusters.
If I don't take SSRI's, I find myself over-reacting, getting easily pissed off, walkin' around mad all the time... I would attribute that to the seratonin imbalance. I certainly notice a difference when I take SSRI's and when I don't. Now, it seems like anytime I try monkeying around with my seratonin, clusters are around the corner. Recently tried to get back on (Zoloft) and it seems like the bastards are coming back. It doesn't seem to be getting on the drugs or getting off the drugs, but rather changing my chemical physiology. And of course, the hypothalumus is central to all these changes... damn, this is makin' my head hurt. Can we change the subject? I agree with Margi - it's the little guy stuck in 70's mode... here you bastard, try this dose of psilo! Of course, I gotta wait a few weeks, but I'm gonna go for it... particularly if these things start hitting with their previously known regularity. Join OUCH!
Post a Followup